Next Article in Journal
New Security Development and Trends to Secure the SCADA Sensors Automated Transmission during Critical Sessions
Next Article in Special Issue
Centrally Extended Conformal Galilei Algebras and Invariant Nonlinear PDEs
Previous Article in Journal
Generation of Supramolecular Chirality around Twofold Rotational or Helical Axes in Crystalline Assemblies of Achiral Components
Previous Article in Special Issue
Q-Conditional Symmetries and Exact Solutions of Nonlinear Reaction–Diffusion Systems
Article Menu

Export Article

Open AccessArticle
Symmetry 2015, 7(4), 1929-1944; https://doi.org/10.3390/sym7041929

An Application of Equivalence Transformations to Reaction Diffusion Equations

Department of Mathematics and Computer Sciences, University of Catania, Catania I 95125, Italy
*
Author to whom correspondence should be addressed.
These authors contributed equally to this work.
Academic Editor: Roman M. Cherniha
Received: 15 July 2015 / Revised: 13 October 2015 / Accepted: 15 October 2015 / Published: 23 October 2015
(This article belongs to the Special Issue Lie Theory and Its Applications)
Full-Text   |   PDF [204 KB, uploaded 23 October 2015]

Abstract

In this paper, we consider a quite general class of advection reaction diffusion systems. By using an equivalence generator, derived in a previous paper, the authors apply a projection theorem to determine some special forms of the constitutive functions that allow the extension by one of the two-dimensional principal Lie algebra. As an example, a special case is discussed at the end of the paper. View Full-Text
Keywords: equivalence transformations; groups of transformations; classical symmetries; biomathematical models equivalence transformations; groups of transformations; classical symmetries; biomathematical models
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).
SciFeed
Printed Edition Available!
A printed edition of this Special Issue is available here.

Share & Cite This Article

MDPI and ACS Style

Torrisi, M.; Tracinà, R. An Application of Equivalence Transformations to Reaction Diffusion Equations. Symmetry 2015, 7, 1929-1944.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top